Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

A Convex Characterization of Robust Stability for Positive and Positively Dominated Linear Systems

Author(s):

M. Colombino, R. S. Smith
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 61, no. 7, pp. 1965 - 1971, [OC:08814]
Abstract:

We provide convex necessary and sufficient conditions for the robust stability of linear positively dominated systems. In particular we show that the structured singular value is always equal to its convex upper bound for nonnegative matrices and we use this result to derive necessary and sufficient Linear Matrix Inequality (LMI) conditions for robust stability that involve only the system’s static gain. We show how this approach can be applied to test the robust stability of the Foschini– Miljanic algorithm for power control in wireless networks in presence of uncertain interference.

Year:

2016
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { ColSmi:2016:IFA_5242,
    author={M. Colombino and R. S. Smith},
    title={{A Convex Characterization of Robust Stability for Positive
	  and Positively Dominated Linear Systems}},
    journal={IEEE Transactions on Automatic Control},
    year={2016},
    volume={61},
    number={7},
    pages={1965 -- 1971},
    month=jul,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=5242}
}
Permanent link